# SDR UIEA2019042323927

- Difficulty date: April 22, 2019
- Submitted: April 23, 2019
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 95,437 hours, 19,318 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 5006286F
- Part serial: 2783
- Condition: Failed
- Location: Fuel Boost
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H, D

## Discrepancy

CTR LEFT FUEL PUMP EICAS MESSAGE WHILE TAXING.( REMOVED AND REPLACED LEFT CENTER FUEL PUMP. OPS CHECKS NORM AT THIS TIME IAW AMM 28-22-05. )
